RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 4, Pages 763–766 (Mi dan31875)  

MATHEMATICS

Estimates of the spherical matrix norm and of the corresponding logarithmic norm

S. M. Lozinskii


Full text: PDF file (455 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.831
Presented: V. I. Smirnov
Received: 28.03.1965

Citation: S. M. Lozinskii, “Estimates of the spherical matrix norm and of the corresponding logarithmic norm”, Dokl. Akad. Nauk SSSR, 165:4 (1965), 763–766

Citation in format AMSBIB
\Bibitem{Loz65}
\by S.~M.~Lozinskii
\paper Estimates of the spherical matrix norm and of the corresponding logarithmic norm
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 4
\pages 763--766
\mathnet{http://mi.mathnet.ru/dan31875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0202293}
\zmath{https://zbmath.org/?q=an:0161.02904}


Linking options:
  • http://mi.mathnet.ru/eng/dan31875
  • http://mi.mathnet.ru/eng/dan/v165/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019